# SDR UPS06447614

- Difficulty date: July 8, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B104851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS380 STR14ER FRAME ATTACH DOUBLER CRACK. CRACK LENGTH 0.5 APP.  M/D BS380 STR14E RT FRAME ATTACH DOUBLER REPAIRED AS PER RS R53-11-35531 CONTINUE INSPECTION IS REQUIRED AS PER SB B747-53A2265 AND UPS EO B747-5310-24765-A.
